View R&D Publication Details

Department

Mathematics

Department

Mathematics,

Authors

Nikita Agarwal

Title of Article

Stabilizing Graph-dependent Linear Switched Systems with Unstable Subsystems

Title of journal

European Journal of Control

Year

2019

Volume

DOI

10.1016/j.ejcon.2019.10.005

Pages

1 -- 25

Keywords

piecewise-continuous dynamical systems, graph theory, control theory

Status

Active

Copyright © 2016 Indian Institute of Science Education and Research Bhopal. All rights reserved